MAUDE Adverse Event Report: SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA

SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA
Model Number FG0002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The physician reported the patient was treated with the encore system on 11/16/2023.The initial treatment went well, however the incision was later noted to be "oozing".A negative culture was reported.
 
Event or Problem Description
The physician reported the patient was treated with the encore system on (b)(6) 2023.The initial treatment went well, however the incision was later noted to be "oozing".A negative culture was reported.The patient later returned to the clinic and on (b)(6) 2024 and the device was explanted without issue.The tissue culture was positive and identified as kliebsiella aerogens.

Brand Name
ENCORE SYSTEM
Common Device Name
INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA
Manufacturer (Section D)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer (Section G)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer Contact
michael kolber
101 church street
suite 3
los gatos, CA 95030
4083209424
MDR Report Key18678453
Report Number3008792120-2024-00003
Device Sequence Number6167186
Product Code ORY
UDI-Device Identifier00862211000206
UDI-Public(01)00862211000206(17)250930(10)1058
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K213159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberFG0002
Device Lot Number1058
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date07/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale